Sur une notion abstraite de quasi-convexité

Authors

  • Nicolae Popovici "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

S. Dolecki et C. Malivret, Stability of efficient sets: continuity of mobile polarities, Nonlinear Analysis, Theory, Methods / Appl. 12, 12 (1988), pp. 1461-1486.

J. Jahn, Mathematical Vector Optimization in Partially Ordered Linear Spaces, Peter Lang, Frankfurt, 1986.

D. T. Luc, On three concepts of quasiconvexity in vector optimization, Acta Mathematica Vietnamica 15, 1 (1990), pp. 3-9.

N. Popovici, Sur quelques notions de quasi-convexité pour les fonctions vectorielles, Exposé fait au Sérminaire d'Analyse non-linéaire et Optimisation, Univ, d'Avignon et des Pays de Vaucluse, le 18 juin 1992.

N. Popovici, Contribution à I'optimisation vectorielle, These de doctorat, Univ. de Limoges, 1995 (in French).

Downloads

Published

1997-08-01

How to Cite

Popovici, N. (1997). Sur une notion abstraite de quasi-convexité. Rev. Anal. Numér. Théor. Approx., 26(1), 191–196. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art25

Issue

Section

Articles